# SDR 98ZZZX1593

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N269CJ
- Make and model: Cessna 172L
- Aircraft serial: 17259512
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4771
- Condition: Failed
- Location: Eng Lt Mag
- Part time: 45 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS INSTALLED AS A NEW UNIT WITH STC SE419CH ON THIS AIRCRAFT ON 4-28-97.  THE STC IS THE UNISON ELECTRONIC IGNITION SYSTEM.  DURING THE MAG CHECK WITH THE ENGINE RUNNING AND THE MAG SWITCH IN THE LEFT POSITION, THE ENGINE QUIT.  OPERATION WAS NORMAL IN RIGHT MAG OR BOTH POSITIONS.  AFTER CONTACTING UNISON, THEY SENT A NEW MAG AND SUGGESTED CHANGING THE UNIT OUT.  AFTER THIS WAS DONE WITH A NEW MAG, THE OPERATIONAL CHECK OF THE SYSTEM WAS NORMAL.  THE UNSERVICEABLE MAG WAS RETURNED TO UNISON.
